Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

On Non-Measurable Sets of Points, with an Example

Edward B. Van Vleck
Transactions of the American Mathematical Society
Vol. 9, No. 2 (Apr., 1908), pp. 237-244
DOI: 10.2307/1988654
Stable URL:
Page Count: 8

You can always find the topics here!

Topics: Mathematical intervals, Mathematical sets
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

  • LEBESGUE, Bulletin de la societé mathematique de France, vol. 35 (1907), p. 212.
  • LEBESGUE'S footnote, loc. cit., p. 210.
  • *
    LEBESGUE, 1. c., p. 212.
  • *
    This reference contains 2 citations:
    • YOUNG'S Theory of Point Sets, p. 96.
    • LEBESGUE's defini- tion on p. l06.